# SDR 9605339967

- Difficulty date: March 5, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N9331
- Make and model: Doug DC-9-31
- Aircraft serial: 47263
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 60030451
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING LINE MAINTENANCE INSPECTION, FOUND MAIN CABIN OVERHEAD EMERGENCY LIGHTS INOPERATIVE AT ROWS 12 AND 14.    REPLACED BATTERY PACK.  OPERATIONAL CHECK NORMAL.
